MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30935
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Death (1802)
Date of Event 06/06/2020
Type of Reportable Event Death
Event or Problem Description
It was reported that a patient death occurred.Two flexima apdl catheters were selected for drainage placement on (b)(6) 2020.Both catheters had blockage 24 days post implantation and could not function appropriately.The issue was not resolved and the patient died on (b)(6) 2020.

Brand Name
FLEXIMA APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10163692
Report Number2134265-2020-08108
Device Sequence Number2400229
Product Code FFA
UDI-Device Identifier08714729323105
UDI-Public08714729323105
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2022
Device Model Number30935
Device Catalogue Number30935
Device Lot Number0023880353
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2020
Initial Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age57 YR